# SDR ASAA2023012642126

- Difficulty date: January 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5311441220000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM HAS CORROSION AT FR16 LBL 10 BELOW LAV FLOOR PANEL 221PF. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BEAM AT FR12 TO FR16, Y=503.2L TO Y=503.2L IAW A320 SRM 51-42-11.
